# SDR UPS08852756

- Difficulty date: July 9, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, RT MLG DOOR SWITCH STA 896.500 HAS 1 EACH ELONGATED HOLE AT SUPPORTING  WEB. FABBED AND INSTALLED REPAIR DOUBLERS IAW SRM 51-9-0,EO-DC8-3260-16914- A.
